Ref: 5346804

Supofen Syrop

Ref: 5346804

Syrup medicine indicated for the treatment of mild to moderate pain and fever of less than 3 days in children

Medicinal Product Not Subject to Medical Prescription

40mg/mL of Paracetamol

Available Colorsúnico

{{key}}
Matches size
{{size}}
3,95€

Limited Availability

Notify me when available
Available only for registered customers. Sign in / Register
    Read the package leaflet carefully and in case of doubt or persistence of symptoms consult your doctor or pharmacist. Information leaflet (FI) about this medicine is available in the InfoMed Database (Infarmed)
    We inform our customers that Medicines Not Subject to Medical Prescription (MNSRM) can only be delivered in the Municipality of Baião, Amarante, Mesão Frio, Peso da Régua, Resende, Cinfães and Marco de Canaveses.
    Usage Advice
    Indications: Supofen Syrup is a Non-Prescription Drug belonging to the group of medicines called analgesics and antipyretics. This medicine helps to fight pain and fever. Supofen Syrup is indicated for the relief of symptoms associated with flu and constipation such as body pain and moderate fever, for the relief of moderate to mild pain such as headache, toothache, earache or menstrual pain, for the relief of fever lasting less than 3 days. This medicine is contraindicated in children under the age of 3 months, in case of allergy or hypersensitivity to paracetamol or any other constituent, in case of severe liver or kidney problems, in case of favism, if you are taking chloramphenicol, warfarin or acenocoumarol. If in doubt, talk to your doctor or pharmacist.
    Product Details
    Medicinal Product Not Subject to Medical Prescription. Composition: Paracetamol (40 mg / mL), Citric acid monohydrate, Sodium citrate, Sucrose, Methyl parahydroxybenzoate (methylparaben), Propyl parahydroxybenzoate (propylparaben), Orange essential oil, Tartrazine yellow dye, Xanthan gum, Water purified
    How to Use
    Shake the bottle before administration. Children aged between 3 and 6 months: Take 1.75 to 2.5mL every 6 or 8 hours, without exceeding 350mg daily. Children between 7 months and 1 year of age: Take 2.5 to 3.75 every 6 or 8 hours, without exceeding 500mg daily. Children aged 2 to 3 years: 3.75 to 5 ml at intervals of 6 to 8 hours, without exceeding 750 mg daily. Children from 4 to 6 years of age: 5 to 7.5mL at intervals of 6 to 8 hours, without exceeding 1000mg daily. Children from 7 to 9 years old: 7.5 to 12.5mL at intervals of 6 to 8 hours, without exceeding 1500mg. Children from 10 to 12 years of age: 10 to 15mL at intervals of 6 to 8 hours, without exceeding 2000mg daily. Children over 12 years old: 12.5 to 25mL at intervals of 6 to 8 hours, without exceeding 3000mg daily. Assume that a full spoon corresponds to 5mL.
    Please select a size
    Please select material
    Add to cart